# SDR SWAA991386

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6549889
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON FWD CARGO DOOR FRAME, BS 492.  REPAIRED FRAME PER SRM.
